MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. 34IN. (86CM) DISPOSABLE CUFF W/PLC - DP, SB; TOURNIQUET, PNEUMATIC

ZIMMER SURGICAL, INC. 34IN. (86CM) DISPOSABLE CUFF W/PLC - DP, SB; TOURNIQUET, PNEUMATIC
Model Number N/A
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Once the investigation is completed, a follow-up/final report will be submitted.
 
Event or Problem Description
It was reported that the tourniquet is not holding pressure.The event timing is unknown.There was no harm.No adverse event was reported as a result of this malfunction.
 
Event or Problem Description
No additional event information.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).This medwatch is being submitted to relay additional information.When connected to a known working ats in the lab the ats had to keep pumping air to keep the cuff inflated, confirming a leak.A bubble test determined the leak was located where the pvc tubing connects to the right angle connectors of the cuff.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
34IN. (86CM) DISPOSABLE CUFF W/PLC - DP, SB
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
christina arnt
56 e. bell drive
warsaw, IN 46582
5745273773
MDR Report Key12555714
Report Number0001526350-2021-01101
Device Sequence Number14525889
Product Code KCY
UDI-Device Identifier00889024377134
UDI-Public(01)00889024377134(17)240811(10)35788437
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/11/2024
Device Model NumberN/A
Device Catalogue Number60707010600
Device Lot Number35788437
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2021
Supplement Date Received by Manufacturer02/16/2022
Initial Report FDA Received Date09/30/2021
Supplement Report FDA Received Date02/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown